MAUDE Adverse Event Report: ABBOTT MEDICAL Amplatzer Talisman PFO Occluder; Transcatheter Septal Occluder

ABBOTT MEDICAL Amplatzer Talisman PFO Occluder; Transcatheter Septal Occluder
Model Number 9-PFO-3025
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 30-25mm amplatzer talisman pfo occluder was chosen for implant using an 9f talisman delivery system.During the procedure, it was observed that right atrial disc of the occluder took form into bulging deformation.It was also noted that the device was not explanted.The deformed device was released from the delivery cable while inside the patient.There was no interaction with the cardiac structures during deployment and there was no angulation or kink noted in the delivery system.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 30-25mm amplatzer talisman pfo occluder was chosen for implant using an 9f talisman delivery system.During the procedure , it was observed that right atrial disc of the occluder took form into bulging deformation.It was also noted that the device was not explanted.The deformed device was released from the delivery cable while inside the patient.There was no interaction with the cardiac structures during deployment and there was no angulation or kink noted in the delivery system.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.
 
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.Additionally, the lot was reviewed for similar complaints, and there is no indication of a lot-specific product issue.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Cine review: "one fluoroscopic video and one transesophageal echocardiographic video were provided.Both videos showed the right atrial disc in a bulged state.".

Brand Name
Amplatzer Talisman PFO Occluder
Common Device Name
Transcatheter Septal Occluder
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25010359
Report Number2135147-2026-02808
Device Sequence Number18549799
Product Code MLV
UDI-Device Identifier05415067033321
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
P120021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-PFO-3025
Device Catalogue Number9-PFO-3025
Device Lot Number10996207
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age36 YR
Patient SexFemale